# SDR UIEA2020052701103

- Difficulty date: May 22, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,700 hours, 24,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE DAMAGE ON THE FUSELAGE SKIN BETWEEN STA 1654.50 / STA 1725.50 AND STRINGER S-32L / S-34L. DAMAGE REPAIRED PER SRM 53-00-01-2R-29 REPAIR 29.
